# SDR FDEA202104171132

- Difficulty date: April 17, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6029502
- Part serial: 48314
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #4 SLAT AFT SIDE HAS MANY DAMAGED, MISSING AND LOOSE RIVETS. 0000435071 : HARPER, RICHARD R - 05-MAY-2021 18:58  REMOVED AND REPLACED FASTNERS ON R/H WING SLAT#4 INNER SKIN PER SRM 57-10-00   PARA.90 PG.387 AND TRACKING EA 8-5750-T0361370
